MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
The patient's mother called to report that her son has had v-gos dropping off his upper arm after about six hours on average.The reporter stated it happened with four devices from the same box an this is the first batch this has happened with.The first one was about a week ago and two came off yesterday.The patient's mother said it may be due to sweating, but also she thinks it may have been a problem with the adhesive.She said this has not happened before.The v-go's were all thrown out.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough, ma
MDR Report Key10214805
Report Number1226572-2020-00228
Device Sequence Number3232974
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)221113(10)FG420090
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2022
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberVG419292B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR